i used to get lots of tingling in my hands fingers feet ,and if it was cold for what ever reason my nose. That was at 100 mg.. topirimate worked well for a time on me. Not anymore though..
There are a few other fun side effects you may encounter as you get to 100+ mg ; carbonated drinks taste flat , the tingles, little floaty dots in your vision. I tripped right out at night when i was tired especially. Lots of tracers kinda like on mushrooms or acid.. pretty intense. My cognitive function was dampened which really sucked..(i"m quite smart just a little ditzy at times haahaa!!) I would really grope and fumble around with words. Drop off mid sentence and forget what i was saying. like i said in another thread I sounded like a drunken child. slurring was happening on occasion. all the side effects you said associated with lymes i guess.Weight loss (whoooo hooo) BUT it was all worth it once i adjusted , to be greatly migraine reduced. Still had them just not as often or as intense.
Another But.. after 10 months the frequency & intensity of my migraines were starting, I was getting moody and depressed, not myself, So i am in the last stages of weening off the meds. My dr wanted me to increase my meds but I'm really not down for that . 7 more days :) ...you've no doubt been experiencing some of these side effects by now .. i really hope it works for you. this was my experience in a nutshell. Topiramate works for some not for others and i hope you get some relief !!
Post Edited (jules80) : 10/17/2014 1:29:04 AM (GMT-6)